# SDR SWAA2023120821515

- Difficulty date: November 14, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BS 727D AFT CARGO COMPARTMENT 2023-694859<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[02] REWORK CARGO TRACK LOCATED RBBL 13.84 BS 727D AFT CARGO COMPARTMENT EVALUATED AND FOUND WITH LIMIT IAW B737-700 SRM 53-00-53?1A-2 ALLOWABLE DAMAGE 2 PARAGRAPH 4.B;(1); FIGURE 103 DETAIL A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REWORK CARGO TRACK LOCATED RBBL 13.84 BS 727D AFT CARGO COMPARTMENT EVALUATED AND FOUND WITH LIMIT IAW B737-700 SRM 53-00-53?1A-2 ALLOWABLE DAMAGE 2 PARAGRAPH 4.B;(1); FIGURE 103 DETAIL A. SEE INDIVIDUAL SIGN-OFF BELOW
